# SDR CA040805010

- Difficulty date: August 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 53,288 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON START-UP, THE LT FIRE WARNING LIGHT ILLUMINATED BEFORE FUEL WAS INTRODUCED TO THE ENGINE.  PILOT ABORTED START.  MAINTENANCE CHECKED ALL APPLICABLE SYSTEMS AND FOUND NO FAULTS.  NO EVIDENCE OF FIRE WAS FOUND. MULTIPLE STARTS WERE CARRIED OUT AND NO FAULTS FOUND.  A/C WAS RETURNED TO SERVICE.
